# SDR RMX2008F00002

- Difficulty date: July 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE TAIL ROTOR GEARBOX CASTING PN 105-30402.12  WAS DISCOVERED CRACKED.  REMOVED AND REPLACED THE GEARBOX WITH A NEW CASTING PN 105-30402.12
